# SDR DHL9872113D

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 66147351
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, L/W LOWER TRAILING EDGE PANEL SUPPORT BRACKET CRACKED AT I/B SIDE OF NR 6 SPOILER ACTUTOR CASTING.  REPLACED BRACKET PER SRM 51-10-1.  N/R 1385.
